# SDR ASOA201100248

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 29,654 hours, 25,775 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING WIRE BROKE OFF ON PANEL 232BZ. REPLACED EMERGENCY LIGHT IAW 33-51-10-400-801.  OPS TESTED GOOD.
